# SDR ASAA2016092218111

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,131 hours, 651 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REPORTS SATCOM NOT SENDING DATA.  ACFT GROUNDED.  CONDUCTED SUCCESSFUL SATCOM COMMUNICATION TEST USING SATCOM-1 & SATCOM-2.  CONTACTED SEA DISPATCH - RECEIVE & TRANSMIT BOTH SATISFACTORY.  SATCOM BITE ALL PARAMETERS INCLUDING ACARS DATA LINK "OK".  SATCOM IN PROG THEN LINK TEST SUCCESSFUL DISPLAYED IN LINK STATUS DURING ACARS INTERFACE TEST.
